Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have problem in erection

Hi i am 37 yr male, i have problem in erection. i dont get proper erection. my wife does not enjoy sex with me. i am hypertensive and am on aten 50 mg. early i had no problems in erection. why is this due to i dont smoke or drink. i am loyal to my wife, why is this. is the hypertension the cause for erectile dysfucnction. please help me.
Sat, 17 Oct 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
's  Response
Hey Parikshit, have you seen a sexual counsellor for this problem, I had problem with erection and now happy with the advise given by the counsellor. what is hypertension and aten I did not understand that. But I sincerely suggest you to see one very soon for the best nights.
  Anonymous's Response
Anonymous's  Response

Take Yunani Medicines it's long file and no side effects. Your wife will enjoy this. it's 100% safe and long life.........

  User's Response
joerg's  Response
Actually you have not mentioned the size, I think if your penis size after erection is more than 3 inch its good enough to satisfy your wife.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i am 31 years old. i am unmarried.i am living in foreign country for my study. before 4 years i had good sex. i have never feel sexual weakness but. after coming abroad i had not have sex long time now i had some girls when i was intercourse i cum faster, some time my penis is not stand and not beaming hardness. its erect for some times then again slow down. so i am in very tension. after coming i am all the time doing work and studying , other thing i am always tension about my future carrier ,may be this reason that happen to me or some other sexual disease i have i need good suggestion pietrok_kaczor@yahoo.com

doctor1 MD

i have penis problem when i start kissing my girlfriend my penis didnt get up, and i get discharge in normal routine i have normal penis erection.

doctor1 MD

I am a 35 year old married male. For the last eight months, I ve been having problems with erection. The erection is not strong enough. It started a couple of years ago, when I started having problems penetrating my wife. Since this feb, my erection became much less strong. Also, most of the times, it needs manual stimulation. Mental stimulation is no longer enough for me to get an erection. I ve had two strokes. First was nine years ago and second was three years ago. Could it be related to that? Are there any tests that need to be done? Thank you,

Recent questions on  Erectile dysfunction

doctor1 MD

i am 27 and have no erection problems but about 3 years ago i tried to masturbate over a pillow and while making to and fro motions over pillow i felt that i hurt something in my penis but feeling was not so strong. since then i have problems of less stiffened penis though no erection problems. during masturbation i am not able to get full pleasure. please advice me what i should do sir.

doctor1 MD

im 16 years old and my dick can not stay hard i drink alot kinda and smoke cigerattes and i dont know if i have erectile dysfunction or not and i can never get an erection by myself and i dont know how i can fix this and it shrinks when i masturbate so i dont know what is wrong with me?

doctor1 MD

Hi, I m a single, full-time father to three teenaged sons, a successful, work-from-home freelance writer. My life is grand, full of love and happiness. However, about eight months ago, it was like the light s were just turned off on me -- massive fatigue set in, a significant loss in my ability to focus and concentrate, body aches, an occasionally racing heart. I d never had any problems like this before. I went to a doctor, who ran a series of blood tests, which revealed an elevated hematocrit -- not severely elevated, but well above normal. That yielded the diagnosis of polycythemia which, if you know anything about, is a condition almost always caused by something else. A CT scan of my abdomen revealed a 3-cm gallstone, a 2.7-cm hemangioma on my liver, but everything else looked good. My EKG was good. Everything else was normal. I m set to do a sleep study in a couple of weeks to rule out sleep apnea, a condition I am doubtful that I have. But I feel terrible almost all the time -- severe fatigue, tremendous difficulty concentrating and focusing (and, of course, getting my work done), body aches (especially in the left shoulder), etc. My doctor last week prescribed Vyvanse to help boost energy levels and focus, and that seems to help a little bit, but only a little bit. I m doing my very best to keep it all together for my sons, who have no idea I m feeling this way. In 1992, I had a congenital blockage removed from my right kidney, resulting in function of about 15% on that side. In 2010, I was diagnosed with Chrone’s Disease, but have had no problems – and taken no rela ted medications – since that initial illness. I have suffered for several years with erectile dysfunction, which is treated, usually effectively, with Viagra. I am on no other medications, have never had any troubles with depression or anxiety. I am absolutely determined to feel better. I have far too much I want and need to do in this, not least of all raise three good men. By the by, I m a 43-year old male, in good shape, practice yoga regularly (or did, until the last couple months). I would DEEPLY appreciate any thoughts or comments on what the heck might be happening here. Thank you so much.

doctor1 MD

i am undergoing treatment for TB for 3 months now, during my medication i started to have erectile problems sometimes its difficult to erect and sometimes lose the erection during intercourse. Is this side effect of the my treatment and medication that i am taking?

doctor1 MD

Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...

doctor1 MD

Hi- what, if any, over-the-counter drug would you recommend for a 67 year old man with ED? Thank you. I await your reply. Just send your reply to this e-mail address.

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?